# SDR MALA030247

- Difficulty date: April 14, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Torn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TO BE FERRIED FROM MSP TO CVG FOR REPAIRS TO THE ABOVE MENTIONED DAMAGES (LT MLG DOOR UPPER PANEL TORN AT UPPER AFT EDGE).  NR 4 ENGINE LT AND RT ATTENUATED PANELS 7 SCREWS PULLED THROUGH AND FWD CARGO BAY FWD LT AND RT BULKHEADS DAMAGED A42BR AND 141BL.  MAINTENANCE COMPLIED WITH ALL DISCREPANCIES.
